MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3602
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two leaks were discovered during the test phase.This iceforce 2.1 cx 90 degree needle was selected for a renal cryoablation procedure.During the testing phase, while outside the patient, the needle was fully submerged in saline for integrity testing and two leaks were found near the needle tip and middle of the needle shaft.A new needle was used to complete the procedure successfully without sequela.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: this iceforce 2.1 cx 90 degree needle was returned for analysis.Visual inspection of the exterior of the needle revealed no abnormalities.The needle was connected to the icefx console, and a two-minute confidence test was performed.The test performed normally, without any gas bubble formation.A five-minute freeze in gel was performed to analyze ice ball formation.It was noted that the ice ball formation looked normal and resulted in an ice ball that measured approximately 20mm x 45mm, which is within specification for the iceforce 2.1 cx 90 degree needle.The device passed the two-minute confidence test and produced an ice ball of sufficient size.The reported event of a gas leak was not confirmed.

Brand Name
ICEFORCE 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor building 1
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16114097
Report Number2124215-2022-55948
Device Sequence Number6839586
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public07290104831003
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUK
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Device Lot Number0029470866
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown